# SDR 2000UALA00647

- Difficulty date: October 31, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Aircraft time: 63,453 hours, 36,361 cycles
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CABIN ENTRY DOOR WARNING LIGHT ON WITH DOOR CLOSED.  *S/D*  FOUND MOUNTING SCREWS FOR DOOR WARNING SWITCH LOOSE.  SECURED MOUNTING SCREWS AND WORKS NORMAL.
